# SDR DL757030842

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 45,542 hours, 22,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36211
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH 2 DEEP GOUGE BLENDS AT STRINGER 9L BETWEEN FS 760 & 778.  THE DAMAGES WERE REMOVED WITH 2 CUTOUTS AND REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER/TRIPLER REPAIR PER ER/A 385646-14, REV A.
